MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA D-VAPOR; ANESTHESIA UNIT VAPORIZERS

DRÄGERWERK AG & CO. KGAA D-VAPOR; ANESTHESIA UNIT VAPORIZERS
Model Number M35500
Medical Device Problem Codes Gas Output Problem (1266); Inaccurate Delivery (2339)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Oversedation (1990)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dräger has started the investigation and requested the return of the vaporizer.The hospital responded that the unit has been quarantined.It is not known if and when an examination of the device by dräger will be possible.
 
Event or Problem Description
Dräger received an ufr in which it was stated that the vaporizer exhibited a significant agent overdosage.The patient reportedly experienced a temporary hypotension but the event did reportedly not lead to health consequences, finally.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The involved vaporizer is still quarantined at the owner/operator.Dräger could perform and on-site inspection whereby the reported dosage deviation could be confirmed in general.The exact technical root cause for this can only be determined if it is possible to partly disassemble the vaporizer in the manufacturer's workshop.Repeated requests to return the device were rejected by the hospital.The case is closed as inconclusive in regard to the exact failure mechanism.Investigation may be resumed if the device was returned at a later date.Dräger concludes that the general risk associated to a dosage deviation is under control since patient gas monitoring is mandatory for anesthetic procedures.The anesthesia workstation was also included in the on-site inspection whereby no deviations from specification could be found.It is confirmed for the particular case that the overdosage was detected and alerted by the workstation as expected.

Brand Name
D-VAPOR
Common Device Name
ANESTHESIA UNIT VAPORIZERS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22437234
Report Number9611500-2025-00359
Device Sequence Number11554256
Product Code CAD
UDI-Device Identifier04048675225195
UDI-Public(01)04048675225195(11)241206(93)M35500-54
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM35500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown